Publicaciones en colaboración con investigadores/as de KU Leuven (6)

2006

  1. Homogeneity and curvatures of geodesic spheres

    Monatshefte fur Mathematik, Vol. 149, Núm. 4, pp. 303-322

1999

  1. Geodesic transformations and harmonic spaces

    Rendiconti del Circolo Matematico di Palermo, Vol. 48, Núm. 1, pp. 101-110

1998

  1. Divergence-preserving geodesic transformations

    Royal Society of Edinburgh - Proceedings A, Vol. 128, Núm. 6, pp. 1309-1323

1997

  1. Tangent bundles of order r and harmonicity of induced maps.

    BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, Vol. 11A, Núm. 3, pp. 809-813

  2. Tangent Bundles of Order r and Harmonicity of Induced Maps

    Bollettino della Unione Matematica Italiana A, Vol. 7, Núm. SUPPL. 11 part 3, pp. 809-813

  3. Harmonic endomorphism fields

    Illinois Journal of Mathematics, Vol. 41, Núm. 1, pp. 23-30